Exact solutions of the perturbed modified KdV equation using the functional variable method


Zhou Q., Pan A., Rezazadeh H., Mirzazadeh M., Moosavi S. S. , Eslami M., ...More

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, no.5-6, pp.279-284, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 5-6
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS
  • Page Numbers: pp.279-284
  • Keywords: Functional variable method, Perturbed modified KdV equation, Travelling wave solutions, SOLITARY WAVE SOLUTIONS, NONLINEAR EVOLUTION-EQUATIONS, DISPERSIVE OPTICAL SOLITONS, SCHRODINGER-HIROTA EQUATION, DIFFERENTIAL-EQUATIONS, GAUSSIAN SOLITONS, MKDV EQUATION, DARK

Abstract

In this paper, new travelling wave solutions in hyperbolic function form and trigonometric function form of the perturbed modified KdV equation is successfully found out by using the functional variable method. Due to the good performance of the functional variable method, it is believed that this method is a promising technique in handling a wide variety of partial differential equations. We checked the correctness of the obtained results by putting them back into the original equation with the aid of MAPLE. This provides an extra measure of confidence in the results.